Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 225, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 30, 2012, 11:28 PM CDT for Garfield County, Kay County, Noble County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2012, 11:28 PM CDT (04:28 UTC)
- Expired
- May 1, 2012, 12:19 AM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garfield County, OK, Kay County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 90 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 7:30 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 4.5 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2077 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
077
WUUS54 KOUN 010428
SVROUN
OKC047-071-103-010530-
/O.NEW.KOUN.SV.W.0225.120501T0428Z-120501T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1128 PM CDT MON APR 30 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GARFIELD COUNTY IN OKLAHOMA...
EXTREME SOUTHWESTERN KAY COUNTY IN OKLAHOMA...
NOBLE COUNTY IN OKLAHOMA...
* UNTIL 1230 AM CDT
* AT 1122 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
HALF DOLLAR SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THE STORMS WERE LOCATED FROM HUNTER TO BILLINGS TO RED ROCK
AND MARLAND. THE STORMS WERE MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PERRY...GARBER...MORRISON...COVINGTON...BILLINGS...RED ROCK...
MARLAND...BRECKENRIDGE...HUNTER...FAIRMONT...DOUGLAS...LUCIEN...
SOONER LAKE...
HAYWARD AND CERES.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 185 AND 209.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3660 9706 3658 9703 3660 9692 3658 9689
3650 9704 3634 9703 3634 9693 3627 9693
3625 9772 3658 9775 3659 9747 3661 9746
3664 9706
TIME...MOT...LOC 0422Z 278DEG 22KT 3654 9765
$$1 follow-up statement
337
WWUS54 KOUN 010519
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1219 AM CDT TUE MAY 1 2012
OKC071-047-103-010540-
/O.CAN.KOUN.SV.W.0225.000000T0000Z-120501T0530Z/
KAY OK-GARFIELD OK-NOBLE OK-
1219 AM CDT TUE MAY 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN KAY...
GARFIELD AND NOBLE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3660 9706 3658 9703 3660 9692 3658 9689
3650 9704 3634 9703 3634 9693 3627 9693
3625 9772 3658 9775 3659 9747 3661 9746
3664 9706
TIME...MOT...LOC 0519Z 278DEG 22KT 3654 9765
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:56 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Apr 30, 6:56 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 656 PM CDT MON APR 30 2012 .AVIATION... 0Z TAFS... SCATTERED SHOWERS/STORMS WILL MOVE ACROSS THE AREA TONIGHT INTO TUESDAY MORNING. THE MOST LIKELY LOCATIONS TO RECEIVE STORMS WILL BE ACROSS NORTHERN OK. STRONG VARIABLE WINDS WILL BE POSSIBLE NEAR ANY THUNDERSTORMS. MVFR CEILINGS WILL BE LIKELY AT MOST SITES TONIGHT WITH CEILINGS GRADUALLY LIFT TUESDAY. && .PREV DISCUSSION... /ISSUED 351 PM CDT MON APR 30 2012/ DISCUSSION... DEWPOINTS IN THE MID TO UPPER 60S AND TEMPS IN THE LOW 80S THIS AFTERNOON ARE RESULTING IN AT LEAST MODERATE INSTABILITY ACROSS MOST OF THE FA. SOME ONGOING MOIST CONVECTION IS DRIFTING NORTHEASTWARD ACROSS SOUTHEASTERN OKLAHOMA AT THE MOMENT...AND ADDITIONAL DEVELOPMENT CAN BE EXPECTED LATER THIS EVENING ACROSS NORTHERN...WESTERN...AND SOUTHWESTERN OKLAHOMA...AND WESTERN NORTH TEXAS. IT IS DIFFICULT TO DETERMINE THE EXACT SCENARIO FOR THIS EVENING...BUT IT DOES APPEAR A COUPLE OF LOCATIONS WILL BE FAVORED THIS EVENING. THE FIRST MAY BE ACROSS NORTHERN OKLAHOMA AS A SHORTWAVE TROUGH TRAVERSES THE AREA. THE SECOND MAY BE ACROSS SOUTHWESTERN OK AND WESTERN NORTH TEXAS IF STORMS CAN MANAGE TO 1..DEVELOP ALONG A DIFFUSE OUTFLOW BOUNDARY OR 2...MOVE INTO THE REGION FROM THE WEST AS THEY DEVELOP ALONG THE DRYLINE. EITHER WAY...A HAIL THREAT WILL DEFINITELY BE PRESENT THROUGH THE EVENING HOURS WITH THE AFOREMENTIONED INSTABILITY PRESENT AND EFFECTIVE BULK SHEAR > 45 KT. IN ADDITION...FLASH FLOODING WILL ALSO BE A CONCERN WITH PWAT VALUES EXCEEDING 1 INCH. THIS WILL ESPECIALLY BE TRUE ACROSS NORTHERN OKLAHOMA WHERE SOME LOCATIONS HAVE ALREADY RECEIVED OVER 8 INCHES OF RAIN FROM YESTERDAY/S ACTIVITY. THE FLOOD WATCH WILL CONTINUE THROUGH THE OVERNIGHT HOURS FOR NORTHERN OK. RAIN CHANCES WILL END FROM WEST TO EAST EARLY TOMORROW MORNING. SLIGHTLY WEAKER WSW MID LEVEL FLOW WILL CONTINUE OVERHEAD TOMORROW...BUT THERE WILL BE VERY LITTLE TO NO MID LEVEL SUPPORT WITHIN THIS FLOW. HOWEVER...WE DID INCLUDE AN ISOLATED MENTION OF THUNDER ALONG THE DRYLINE TOMORROW AFT/EVE ACROSS FAR WESTERN OK AND WESTERN NORTH TX. WEDNESDAY WILL ALSO BE SIMILAR TO TUESDAY WITH PERHAPS A WEAK MID LEVEL SHORTWAVE TROUGH MOVING OVER THE PANHANDLE REGION SO WE WILL ALSO INCLUDE ISO THUNDER ACROSS A SIMILAR REGION. A WARM UP IS STILL ANTICIPATED THROUGH THE REST OF THE WORK WEEK...WITH VERY LITTLE TO NO RAIN CHANCES FOR MOST LOCATIONS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 83 67 84 / 50 10 10 10 HOBART OK 65 85 65 89 / 50 10 10 20 WICHITA FALLS TX 67 86 67 88 / 50 10 10 20 GAGE OK 62 90 63 92 / 40 20 20 20 PONCA CITY OK 64 81 68 81 / 60 20 10 10 DURANT OK 66 82 66 84 / 30 20 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ005>008-010>013. TX...NONE. && 02/25/25
Hazardous weather outlook, Apr 30, 10:00 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT MON APR 30 2012
OKZ004>048-050>052-TXZ083>090-011100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1000 AM CDT MON APR 30 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND THE
PART OF OKLAHOMA NORTHWEST OF A COLAGATE TO MADILL LINE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
ABOUT 3 AM.
IMPACTS...
VERY LARGE HAIL... LARGER THAN BASEBALLS...DAMAGING WINDS GREATER
THAN 65 MPH... AND ISOLATED TORNADOES.
HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...
ESPECIALLY OVER THE NORTHERN THIRD TO HALF OF OKLAHOMA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THE
OVERNIGHT HOURS.
DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP AND
MOVE ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. ONE CLUSTER OF STORMS
WILL CONTINUE TO MOVE THROUGH NORTHERN OKLAHOMA WITH
ANOTHER MOVING THROUGH SOUTHWEST OKLAHOMA AND WESTERN NORTH
TEXAS. A MOIST AND UNSTABLE AIRMASS REMAINS IN PLACE AND THE THREAT
FOR SEVERE STORMS WILL CONTINUE WELL INTO THE NIGHT. HAIL TO THE
SIZE OF BASEBALLS AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS.
TORNADOES WILL BE POSSIBLE...ALTHOUGH THE TORNADO THREAT WILL BEGIN
TO DIMINISH LATER TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD
TO FLASH FLOODING... ESPECIALLY ACROSS NORTHERN OKLAHOMA WHERE
SIGNIFICANT RAINFALL OCCURRED ON SUNDAY AND EARLY MONDAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY LINGER AFTER SUNRISE ON TUESDAY MORNING ACROSS
NORTH CENTRAL OKLAHOMA... ALTHOUGH SEVERE WEATHER IS NOT EXPECTED.
OTHERWISE... THUNDERSTORM CHANCES REMAIN VERY LOW THROUGH SUNDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM TUESDAY.In the hours before
Local storm report, Apr 30, 10:41 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1041 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST 4 NNW FORT COBB 35.15N 98.47W
04/30/2012 M64 MPH CADDO OK MESONET
&&
FMSpecial weather statement, Apr 30, 10:50 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1050 PM CDT MON APR 30 2012 TXZ087-088-010445- BAYLOR TX-KNOX TX- 1050 PM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR BAYLOR AND KNOX COUNTIES UNTIL 1145 PM CDT... AT 1046 PM CDT...COLLAPSING SHOWERS AND THUNDERSTORMS IN HASKELL AND SOUTHERN KNOX COUNTY WERE CAUSING STRONG WIND GUSTS. EVENTHOUGH YOU MAY NOT RECEIVE RAIN AT YOUR LOCATION... STRONG WIND GUSTS WILL BE POSSIBLE. HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... LOCATIONS IMPACTED INCLUDE... SEYMOUR...MUNDAY...KNOX CITY...GOREE...BENJAMIN...RHINELAND...VERA... BOMARTON...MABELLE AND RED SPRINGS. LAT...LON 3340 9998 3368 9983 3376 9905 3340 9910 TIME...MOT...LOC 0346Z 240DEG 49KT 3345 9956 MAXWELL
Local storm report, Apr 30, 10:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 2 NW KNOX CITY 33.44N 99.84W
04/30/2012 M74 MPH KNOX TX MESONET
ROOF DAMAGE AT KNOX CITY HOSPITAL. TRAMPOLINES HANGING
FROM POWER LINES. NUMEROUS POWER OUTAGES. REPORTED BY
KNOX COUNTY 911.
&&
FMSpecial weather statement, Apr 30, 10:54 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1054 PM CDT MON APR 30 2012 OKZ015>019-022>025-027-010445- LOGAN OK-OKLAHOMA OK-CUSTER OK-BLAINE OK-KINGFISHER OK-DEWEY OK- CADDO OK-WASHITA OK-GRADY OK-CANADIAN OK- 1054 PM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LOGAN...WEST CENTRAL OKLAHOMA...CUSTER...BLAINE...KINGFISHER...DEWEY...NORTHERN CADDO...NORTHEASTERN WASHITA...NORTHWESTERN GRADY AND CANADIAN COUNTIES UNTIL 1145 PM CDT... AT 1051 PM CDT...RADAR INDICATED SCATTERED SHOWERS DEVELOPING AHEAD OF THUNDERSTORMS ACROSS SOUTHWEST OKLAHOMA. WIND GUSTS NEAR 55 MPH MAY BE ASSOCIATED WITH SOME OF THE DEVELOPING SHOWERS ACROSS CENTRAL AND WEST CENTRAL OKLAHOMA. HAZARDS INCLUDE... WIND GUSTS TO 55 MPH... LOCATIONS IMPACTED INCLUDE... EL RENO...WEATHERFORD...CLINTON...KINGFISHER...YUKON...CONCHO... MUSTANG...WATONGA...PIEDMONT...HINTON...HENNESSEY...UNION CITY... GEARY...OKEENE...THOMAS...OKARCHE...HYDRO...ARAPAHO...CASHION AND CANTON. LAT...LON 3614 9902 3617 9766 3535 9766 3533 9906 TIME...MOT...LOC 0351Z 302DEG 57KT 3564 9807
Local storm report, Apr 30, 11:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1115 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM FLASH FLOOD BRAMAN 36.92N 97.33W
04/30/2012 KAY OK EMERGENCY MNGR
WATER FIVE TO SEVEN INCHES DEEP ACROSS MAIN STREET AND
RESIDENTIAL STREETS IN BRAMAN.
&&
FMSpecial weather statement, Apr 30, 11:25 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK1125 PM
CDT MON APR 30 2012
OKZ020-025-026-029-030-010500-
LINCOLN OK-OKLAHOMA OK-PAYNE OK-CLEVELAND OK-POTTAWATOMIE OK-
1125 PM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...SOUTHEASTERN
OKLAHOMA...SOUTHEASTERN PAYNE...NORTH CENTRAL CLEVELAND AND
NORTHWESTERN POTTAWATOMIE COUNTIES UNTIL 1200 AM CDT...
AT 1122 PM CDT...STRONG THUNDERSTORMS WERE DEVELOPING FROM
RIPLEY TO 7 MILES SOUTH OF WELLSTON TO STANLEY DRAPER LAKE...
MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
STELLA...CUSHING...HARRAH...MCLOUD...CHANDLER...STROUD...MEEKER...
DAVENPORT...AGRA...WARWICK...KENDRICK...SPARKS...AVERY...DALE...
STANLEY DRAPER LAKE...PARKLAND AND AYDELOTTE.
LAT...LON 3561 9664 3531 9698 3530 9752 3557 9709
3604 9684 3612 9663 3569 9662
TIME...MOT...LOC 0422Z 237DEG 57KT 3599 9685 3558 9706 3532 9741The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 46 min |
| Apr 30, 7:26 PM CDT | Tornado Warning | OUN | Alfalfa | 34 min |
| Apr 30, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 58 min |
| Apr 30, 7:54 PM CDT | Special Weather Statement | OUN | Harmon | 36 min |
| Apr 30, 7:58 PM CDT | Tornado Warning | OUN | Alfalfa, Grant | 47 min |
| Apr 30, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 66 min |
| Apr 30, 8:17 PM CDT | Special Weather Statement | OUN | Greer, Washita | 28 min |
| Apr 30, 8:23 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 67 min |
| Apr 30, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 63 min |
| Apr 30, 8:39 PM CDT | Tornado Warning | OUN | Grant | 51 min |
| Apr 30, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 52 min |
| Apr 30, 9:10 PM CDT | Tornado Warning | OUN | Kiowa, Washita | 16 min |
| Apr 30, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 62 min |
| Apr 30, 9:28 PM CDT | Tornado Warning | OUN | Grant, Kay | 32 min |
| Apr 30, 9:32 PM CDT | Special Weather Statement | OUN | Kiowa | 43 min |
| Apr 30, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Jackson, Kiowa, Washita | 51 min |
| Apr 30, 9:40 PM CDT | Tornado Warning | OUN | Grant | 35 min |
| Apr 30, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 48 min |
| Apr 30, 9:58 PM CDT | Tornado Warning | OUN | Grant, Kay | 47 min |
| Apr 30, 10:04 PM CDT | Flash Flood Warning | OUN | Grant, Kay | 4 hr |
| Apr 30, 10:05 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 4 hr |
| Apr 30, 10:15 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 60 min |
| Apr 30, 10:18 PM CDT | Tornado Warning | OUN | Kay | 27 min |
| Apr 30, 10:20 PM CDT | Tornado Warning | OUN | Greer, Harmon, Jackson | 14 min |
| Apr 30, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens and 2 more | 57 min |
| Apr 30, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 54 min |
| Apr 30, 10:54 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Custer, Dewey, Kingfisher | 51 min |
| Apr 30, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Harmon, Jackson, Kiowa and 1 more | 53 min |
| Apr 30, 11:25 PM CDT | Special Weather Statement | OUN | Lincoln | 35 min |
| Apr 30, 11:30 PM CDT | Special Weather Statement | OUN | Comanche, Grady, McClain, Stephens | 60 min |
| Apr 30, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 43 min |
| Apr 30, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 48 min |
| May 1, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie, Seminole | 34 min |
| May 1, 12:25 AM CDT | Special Weather Statement | OUN | Dewey | 35 min |
| May 1, 12:30 AM CDT | Special Weather Statement | OUN | Garvin, McClain, Murray, Pontotoc | 30 min |
| May 1, 12:51 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 39 min |
| May 1, 12:57 AM CDT | Special Weather Statement | OUN | Garvin, Murray, Pontotoc | 33 min |
| May 1, 1:29 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Pontotoc, Seminole | 46 min |
| May 1, 2:11 AM CDT | Special Weather Statement | OUN | Coal | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.